# SDR UALA2011020700628

- Difficulty date: February 5, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 53,773 hours, 6,335 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT POWER CABLE WATER LOGGED WHICH CAUSE SHORT THAT INOP EMERGENCY LIGHT AT GALLEY CROSS AISLE AT DOOR 4 AND SEATS 45-55 LT.   REPLACED EMERGENCY LIGHT CABLE IAW MM.  ALL EMERGENCY LIGHT OPS CHECKED OK.
